I have a sister who has been taking these pills for over 6 months now....no reason at all, she isn't in great shape, a bit over weight...but does eat pretty well throughout the day.
Becoming overweight was a result of refusing to stay active...she is a teacher.
Anyways...a couple days ago, due to her schedule...she forgot to take her pills for a couple days....and at night she would shiver almost constantly. I figured she was getting sick...but it continued almost daily for about a week. Every night....tired, she would shiver.
I asked her if she changed anything about her diet and she finally remembered that she had forgotten to take her b-complex pills for almost a week.
The first day after taking them again...same schedule as before...at night, no shivering. She slept well...everything was perfect. Tired, but a good tired from a long days work. *if y'all know what teaching is like*
Anyways...is the shivering a result of those pills? According ot Fitday...I get more than 150% on both B-6 and B-12....240% on b-12....over the average of 2 weeks. Is she getting too much, or what?